# SDR AUS20011096

- Difficulty date: October 18, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Make and model: Boeing 737376
- Engine: Cfmint CFM563C
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Misrigged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) ESCAPE SLIDE INCORRECTLY RIGGED. DEPLOY CABLE ROUTED OVER THE RAFT INSTEAD OF BEHIND.
